# SDR DALA2016051704023

- Difficulty date: May 8, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR 4TH LOWER WEB ANGLE FROM FWD HAS CORROSION ON AFT LOWER SIDE AND UNDER LEVELING COMPOUND.  UPON FURTHER EVALUATION FOUND 100 PERCENT MATERIAL LOSS ON THE AFT CARGO DOOR 4TH LOWER WEB ANGLE AND T-ANGLE IAW SRM 51-10-02.  R & R WEB ANGLE, PN: 146N6603-183, BN: 0002962244 AND T-ANGLE, PN: 146N6603-182 IAW SRM 51-40-02, PAR 4B PG 2 AND PAR 7D, PG 6-7 AND DWG 146N6603, SHEET 7.
